Publications and Preprints

Published (Including Accepted Papers)

  • [17]. On the sharpness of the bound for the local converse theorem of p-adic GL(prime).
    To appear in Proceedings of Amer. Math. Soc. (2017) (with Moshe Adrian, Shaun Stevens and Kam-Fai Tam).
  • [16]. On cuspidality of global Arthur packets for symplectic groups.
    To appear in Geometric aspects of the trace formula, Simons Symposia. (2017) (with Dihua Jiang). arXiv:1601.01665.
  • [15]. A remark on a converse theorem of Cogdell and Piatetski-Shapiro.
    To appear in J. Reine Angew. Math. (Crelle's Journal) (2017) (with Herve Jacquet). arXiv:1604.02033.
  • [14]. Raising nilpotent orbits in wave-front sets.
    Representation Theory 20 (2016), 419-450. (with Dihua Jiang and Gordan Savin). arXiv:1412.8742.
  • [13]. On the Local Converse Theorem for p-adic GLn.
    To appear in Amer. J. Math. (2016) (with Herve Jacquet). arXiv:1601.03656.
  • [12]. On the Jacquet Conjecture on the local converse problem for p-adic GL(n).
    Representation Theory 20 (2016), 1-13. (with Moshe Adrian, Shaun Stevens and Peng Xu). arXiv:1409.4790.
  • [11]. Models transition under theta correspondence.
    J. of Algebra 448 (2016), 431-445, DOI 10.1016/j.jalgebra.2015.09.041. Model transition arXiv:1601.01669.
  • [10]. Some results on simple supercuspidal representations of $GL_n(F)$.
    J. Number Theory 160 (2016), 117-147, DOI 10.1016/j.jnt.2015.08.002. (with Moshe Adrian). SS-GL. arXiv:1310.2585.
  • [9]. The Jacquet-Langlands correspondence via twisted descent.
    Int. Math. Res. Not., 2016, no. 18, 5455--5492.(with Dihua Jiang, Bin Xu and Lei Zhang). arXiv:1501.00506.
  • [8]. Fourier coefficients of certain residual representations of symplectic groups.
    Pacific Journal of Math. Vol. 281 (2016), No. 2, 421--466 (with Dihua Jiang). arXiv:1412.7548.
  • [7]. Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups.
    Ann. Inst. Fourier (Grenoble), 66 (2016), no. 2, 477--519.(with Dihua Jiang). arXiv:1309.6239.
  • [6]. Fourier coefficients for automorphic forms on quasisplit classical groups.
    Advances in the Theory of Automorphic Forms and Their L-functions.
    Contemporary Mathematics, Volume 664, 2016, 187--208, AMS. (with Dihua Jiang). arXiv:1412.7553.
  • [5]. On special unipotent orbits and Fourier coefficients for automorphic forms on symplectic groups.
    J. of Number Theory-Special issue in honor of Steve Rallis, 146 (2015), 343-389 (with Dihua Jiang). arXiv:1309.6238. JNT15.
  • [4]. The generic dual of p-adic split $SO_{2n}$ and local Langlands parameters.
    Israel J. Math. 204 (2014), no. 1, 199-260. (with Chris Jantzen). IJM14.
  • [3]. Poles of certain residual Eisenstein series of classical groups.
    Pacific J. of Math. Vol 264 (2013), No 1, 83-123 (with Dihua Jiang and Lei Zhang). PJM13.
  • [2]. On Fourier coefficients of automorphic forms of GL(n).
    Int. Math. Res. Notices (2013) 2013 (17), 4029-4071 (with Dihua Jiang). IMRN13.
  • [1]. Genericity of representations of p-adic $Sp_{2n}$ and local Langlands parameters.
    Canad. J. Math. 63 (2011), 1107-1136. CJM11.
  • Submitted and Preprints

  • A reciprocal problem of the Gan-Gross-Prasad conjecture for even orthogonal groups.
    29 pages. Submitted. (2018) (with Dihua Jiang and Bin Xu).
  • A summation formula for triples of quadratic spaces.
    31 pages. Submitted. (2017) (with Jayce Getz). arXiv:1711.08087.
  • On the local converse theorem and the descent theorem in families.
    32 pages. Submitted. (2017) (with Gilbert Moss). arXiv:1711.11159.
  • Fourier coefficients attached to small autormophic representations of SLn(A) and string theory.
    55 pages. Submitted. (2017) (with Olof Ahlen, Henrik P. A. Gustafsson, Axel Kleinschmidt and Daniel Persson). arXiv:1707.08937.
  • A refined Poisson summation formula for certain Braverman-Kazhdan spaces.
    36 pages. Submitted. (2017) (with Jayce Getz). arXiv:1707.06091.
  • On Fourier coefficients of automorphic forms and structure of global Arthur packets.
    54 pages. Submitted. arXiv:1309.6240.
  • Ph.D. Thesis

  • Fourier coefficients of automorphic forms and Arthur classification.
    2013. University of Minnesota. Thesis-PhD.